# SDR AALA20150520015

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 48,014 hours, 19,402 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC PANEL DOOR OTBD LATCH RUBBING ON PAD & FRAME.  REPAIRED GND PNEUMATIC DOOR OTBD LATCH FRAME & STOP PAD IAW EA 250640 DATED 05 11 15.
